# SDR R61A2022051300337

- Difficulty date: May 8, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 36,202 hours, 27,956 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF SMOKE ON TAKEOFF AND CLIMBOUT. NO VISIBLE SIGNS IN CABIN OF SMOKE. PERFORMED SMOKE/ABNORMAL SMELL INSPECTION IAW FIM 21-20-07. NO ODOR OR ABNORMALITIES COULD BE DUPLICATED.
